Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results on the center of a ring with polynomial identity


Author: Louis Rowen
Journal: Bull. Amer. Math. Soc. 79 (1973), 219-223
MSC (1970): Primary 16A08, 16A12, 16A20, 16A38; Secondary 16A02, 16A18, 16A40, 16A88
DOI: https://doi.org/10.1090/S0002-9904-1973-13162-3
MathSciNet review: 0309996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. A. Amitsur, Prime rings having polynomial identities with arbitrary coefficients, Proc. London Math. Soc. (3) 17 (1967), 470-486. MR 36 #209. MR 217118
  • 2. E. Formanek, Central polynomials for matrix rings, J. Algebra 23 (1972). MR 302689
  • 3. N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc. Providence, R.I., 1964. MR 36 #5158. MR 222106
  • 4. C. Procesi, Non-commutative affine rings, Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. Natur. Sez. I (8) 8 (1967), 237-255. MR 37 #256. MR 224657

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A08, 16A12, 16A20, 16A38, 16A02, 16A18, 16A40, 16A88

Retrieve articles in all journals with MSC (1970): 16A08, 16A12, 16A20, 16A38, 16A02, 16A18, 16A40, 16A88


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13162-3

American Mathematical Society